Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I recently started taking Tricor after my triglyceride values were too high according to my doctor and after the first few days I first started experiencing general stomach discomfort, including acid reflux and mild nausea. But the longer I’ve been on this medication the worse my stomach problems got: I can barely eat anything without it causing me nausea and even vomiting if I eat a bit larger meal (bowl of soup and chicken breast, for example).

I can’t get an appointment with my doctor until he returns from holidays, but I don’t know how dangerous it is to stop taking Tricor on my own?

Loading...

Hello Jack,

I wouldn't advise you to stop taking any medication, including Tricor, without a professional approval - maybe you can call in your doctor's office and consult with them what would be the best to do?

One of the most common side effects of Tricor are related to stomach and digestion issues and if they are persistent, chances are that you'll be switched to a different medication. In the meantime, have you tried any over the counter antacids, or nausea relief remedies?

Reply

Loading...